Posted by Jan (18.104.22.168) on February 25, 2000 at 11:15:49:
In Reply to: 5-HTP posted by Bob P on February 25, 2000 at 10:17:36:
I have been taking 5-htp also and have noticed a big difference in my sleep. This cycle for me has been pretty long. (October-January) I took prednisone for a couple weeks in December and it eliminated them while I was taking it. When I quit taking it the HA went from 6 a day previous down to 2 a night. When I started taking the 5-htp they seemed to quit. I'm taking 100 mg about an hour before I go to bed and have had maybe one or two that I can knock out with oxygen. I tried experimenting and only taking 50 mg and they came back. This is the first time I've taken 5-htp and I have not noticed any side effects. Have you taken it very long? How does it work for you? I'm curious haven't talked to anyone who has taken it. I'm not a very good sleeper anyway but it has definitely helped me. Seems like when I don't get enough sleep the cluster gets worse and I get into a circle of not getting sleep because I'm getting so many HA but getting so many because I can't get any sleep. I also could have been at the end of my cluster but I think I will continue taking it for a while.
Post a Followup